Ask an expert
Question

13 Oct 2009

Contraceptive- Depo Provera or Petogen
Hello

Hope that you can help me.

I have been using Depo Provera for almost four months now and at the moment I am experincing continuous discharge. There was a time that it only lasted for about a week but now it' s been for several weeks.The colour is usually brownish- red and sometimes dark brown.
Can i use something to prevent this discharge, if so can you recommend anything please.

Thanking you in advance.
Answer 20,622 views
Expert
Sexologist
Sexologist

01 Jan 0001

This query would be better answered by the gynaecologist, please repost. Go to Health 24 home page and look up 'gynae' under the list of experts.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20215 votes
Vote